Dipòsit Digital de Documents de la UAB 5 registres trobats  La cerca s'ha fet en 0.01 segons. 
1.
21 p, 626.8 KB Phase portraits for some symmetric cubic Riccati polynomial differential equations / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Oliveira, Regilene D. S. (Universidade de São Paulo. Departamento de Matemática) ; Valls, Clàudia (Universidade de Lisboa. Departamento de Matemàtica)
We classify the topological phase portraits in the Poincaré disc of two classes of symmetric Riccati cubic polynomial differential systems.
2018 - 10.1016/j.topol.2017.11.023
Topology and its applications, Vol. 234 (fEB. 2018) , p. 220-237  
2.
19 p, 385.7 KB Brushing the hairs of transcendental entire functions / Baranski, Krzysztof (University of Warsaw(Poland). Institute of Mathematics) ; Jarque i Ribera, Xavier (Universitat Rovira i Virgili. Departament d’Enginyeria Informàtica i Matemàtiques) ; Rempe, Lasse (University of Liverpool(UK). Department of Mathematical Sciences)
Let f be a transcendental entire function of finite order in the EremenkoLyubich class B (or a finite composition of such maps), and suppose that f is hyperbolic and has a unique Fatou component. We show that the Julia set of f is a Cantor bouquet; i. [...]
2012 - 10.1016/j.topol.2012.02.004
Topology and its Applications, Vol. 159 Núm. 8 (2012) , p. 2102-2114  
3.
7 p, 1.9 MB Periodic point free continuous self-maps on graphs and surfaces / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
2012 - 10.1016/j.topol.2012.03.005
Topology and its Applications, Vol. 159 (2012) , p. 2228-2231  
4.
9 p, 1.9 MB On the Lefschetz periodic point free continuous self-maps on connected compact manifolds / Guirao, Juan Luis Garcia (Universidad Politécnica de Cartagena. Departamento de Matemática Aplicada y Estadística) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We characterize the Lefschetz periodic point free self–continuous maps on the following connected compact manifolds: CPn the n–dimensional complex projective space, HPn the n–dimensional quaternion projective space, Sn the n–dimensional sphere and Sp ×Sq the product space of the p–dimensional with the q–dimensional spheres.
2011 - 10.1016/j.topol.2011.07.007
Topology and its Applications, Vol. 158 (2011) , p. 2165-2169  
5.
10 p, 334.9 KB Period sets of linear toral endomorphisms on T^2 / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Neumärker, Natascha (Univerzity v Opavê. Matemátický ústav Slezské)
The period set of a dynamical system is defined as the subset of all integers n such that the system has a periodic orbit of length n. Based on known results on the intersection of period sets of torus maps within a homotopy class, we give a complete classification of the period sets of (not necessarily invertible) toral endomorphisms on the 2-dimensional torus T^2.
2015 - 10.1016/j.topol.2015.02.003
Topology and its Applications, Vol. 185-186 (2015) , p. 41-49  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.